MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREJ2 CREATININE JAFFÉ GEN.2; ALKALINE PICRATE, COLORIMETRY, CREATININE

ROCHE DIAGNOSTICS CREJ2 CREATININE JAFFÉ GEN.2; ALKALINE PICRATE, COLORIMETRY, CREATININE
Catalog Number 06407137190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event occurred in: (b)(6).
 
Event or Problem Description
The customer complained of questionable crej2 creatinine jaffé gen.2 control and patient results tested on a cobas 8000 c702 module.The customer stated that there is about a 25% difference in the initial patient and control results compared to when the same samples are retested.Specific patient results were requested but were not provided.The customer stated that this issue occurs sometimes when the reagent pack is almost empty.The results are again acceptable after performing a new calibration.The erroneous results were released outside of the laboratory, but no treatment was provided based on the erroneous results.There was no allegation of an adverse event.The cobas c702 serial number was (b)(4).A field engineering specialist changed the reagent probes, adjusted the reagent probes, and readjusted the cells.The customer stated they believed the carbon dioxide levels in the laboratory were acceptable.On (b)(6) 2018 the customer reported the issue was still ongoing.No specific details provided.The investigation is currently ongoing.
 
Additional Manufacturer Narrative
The customer has not reported any additional issues.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
CREJ2 CREATININE JAFFÉ GEN.2
Common Device Name
ALKALINE PICRATE, COLORIMETRY, CREATININE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7695280
Report Number1823260-2018-02372
Device Sequence Number13701919
Product Code CGX
UDI-Device Identifier04015630930777
UDI-Public04015630930777
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number06407137190
Device Lot NumberASKU
Initial Date Received by Manufacturer 07/03/2018
Supplement Date Received by Manufacturer07/03/2018
Initial Report FDA Received Date07/17/2018
Supplement Report FDA Received Date09/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1